# SDR 95UAL900008

- Difficulty date: June 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7263U
- Make and model: Boeing 727222
- Aircraft serial: 21410
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Condition: Inoperative
- Location: Door 1 L/R
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1 LT AND RT EMERGENCY SLIDE LIGHT IS ON WITH EMERGENCY EXIT LIGHT SWITCH IN THE OFF POSITION.  REPLACED EMERGENCY SLIDE LIGHT BATTERY AND POWER SUPPLY.
